Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 2 (2019), 89-100.
Almost automorphic solutions for neutral type CNNs with time-varying delays and $D$ operator on time scales
In this paper, we propose a new concept of almost automorphic functions on a new type of almost periodic time scales. Based on inequality analysis techniques on time scales, the exponential dichotomy of linear dynamic equations on time scales and the Banach's fixed point theorem, we establish the existence and global exponential stability of almost automorphic solutions for a class of neutral type cellular neural networks with time-varying delays and $D$ operator on time scales. We give a numerical example to illustrate the feasibility of our results.
This work is supported by the National Natural Sciences Foundation of People's Republic of China under Grant 11361072.
Tbilisi Math. J., Volume 12, Issue 2 (2019), 89-100.
Received: 1 December 2018
Accepted: 20 March 2019
First available in Project Euclid: 21 June 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Li, Bing; Li, Yongkun. Almost automorphic solutions for neutral type CNNs with time-varying delays and $D$ operator on time scales. Tbilisi Math. J. 12 (2019), no. 2, 89--100. doi:10.32513/tbilisi/1561082570. https://projecteuclid.org/euclid.tbilisi/1561082570